# SDR HNAA2022052500202

- Difficulty date: April 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913771 - 52-21-06 CORROSION ON RH PASSENGER CABIN ESCAPE HATCH LOWER INTERNAL AND EXTERNAL FRAME .... CORROSION ON RH PASSENGER CABIN ESCAPE HATCH LOWER INTERNAL FOUND TO BE NON-SIGNIFICANT DAMAGE IAW EMB145 SRM 51-10-05, AND REMOVED AND REPLACED THE EXTERNAL FRAME IAW EMB145 SRM 51-40-02.
